RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 28, Issue 2  


Randomized homogeneous tests for the Behrens–Fisher problem
Yu. V. Linnik
249
On the class field tower
E. S. Golod, I. R. Shafarevich
261
On nil-algebras and finitely approximable $p$-groups
E. S. Golod
273
The Riemann boundary-value problem for $n$ pairs of functions with measurable coefficients and its application to the study of singular integrals in $L_p$ spaces with weights
I. B. Simonenko
277
A new method in probabilistic number theory
E. V. Novoselov
307
Homotopically equivalent smooth manifolds. I
S. P. Novikov
365
On the semigroup of genera in the theory of integral representations
D. K. Faddeev
475
Correction to V. Arnol'd's paper: “Small denominators. I”
V. I. Arnol'd
479
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019